# SDR AWXA200500790

- Difficulty date: June 19, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 59,483 hours, 22,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1510335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C1 CHECK DISCOVERED GALVANIC CORROSION LOCATED ON THE FLOOR SUPPORT EXTRUSION AT STA 1718, BL 0, WL 208.1.  NO ALLOWABLE DAMAGE LIMITS FOUND.  MAINTENANCE REMOVED CORRODED FLOOR EXTRUSION LOCATED AT STA 1718, BL 0, WL 208.1 IAW BOEING 757 SRM 51-40-02 PG 1.  INSTALLED REPLACEMENT FLOOR EXTRUSION AT STA 1718, BL 0, WL 208.1 IAW BOEING 757 SRM 51-40-02.
